# SDR DL76S050419

- Difficulty date: July 30, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 55,073 hours, 26,307 cycles
- Engine: Ge CF680A
- Engine time: 35,677 hours, 26,504 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RT ENG FIRE IND INTERMIT DURING CLM. S/D ENG AND ATB TO ATL.C/A FOUND 4 BOLTS LOOSE ON HPT NOZZLE COOLING DUCTS AT HPC CASE 230 AND 330 POSITION. TIGHTENED SAME. REINSTALLED RMVD LOOPS. CKD SECURITY OF ALL LOOPS. RAN ENG AT 90 PCT FOR 5 MIN AND 103 PCT FRO 5 MIN. ALL CKS GOOD.
